# SDR DALA2016022401386

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 54,031 hours, 29,367 cycles
- Engine: Iae V2528D5
- Engine time: 28,747 hours, 21,919 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ENGINE SHUTDOWN, GROUND CREW REPORTED EXCESSIVE SMOKE COMING FROM NR 1 ENGINE TAIL PIPE.  MAINTENANCE TROUBLESHOT.  FOUND TURBINE EXHAUST BLADES WET WITH OIL.  OIL BEGINNING TO POOL.  IAW PROPULSION ENGINEERING CHANGE NR 1 OIL QUANTITY TRANSMITTER AND NR 4 BEARING SCAVENGE VALVE.  LEAK AND OPERATION CHECKS OK.
